Alert archive / Louisiana / River Flood Warnings in 2012
River Flood Warning 60, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 23, 2012, 9:42 AM CDT for Bossier Parish, Louisiana. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2012, 9:42 AM CDT (14:42 UTC)
- Expired
- Mar 25, 2012, 7:52 AM CDT
- In force
- 46 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Bossier Parish, LA
The radar
The Shreveport radar (KSHV), 29 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
642 WGUS44 KSHV 231442 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 942 AM CDT FRI MAR 23 2012 LAC015-241442- /O.NEW.KSHV.FL.W.0060.120323T1442Z-120325T1252Z/ /BNTL1.1.ER.000000T0000Z.120323T1400Z.120324T1852Z.NR/ 942 AM CDT FRI MAR 23 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE CYPRESS BLACK BAYOU LAKE NEAR BENTON LOUISIANA. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 900 AM FRIDAY THE POOL STAGE WAS 181.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD POOL STAGE IS 181 FEET. * FORECAST...THE LAKE IS CRESTING JUST ABOVE FLOOD POOL STAGE THIS FRIDAY MORNING AT 181.3 FEET. EXPECT THE LAKE TO RECEDE BELOW FLOOD POOL STAGE DURING SATURDAY AFTERNOON. && LAT...LON 3269 9371 3269 9366 3266 9367 3265 9367 3265 9369 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 23, 3:17 AM CDT, 6 hours 25 minutes earlier.
Area forecast discussion, Mar 23, 3:17 AM CDT, 6 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 317 AM CDT FRI MAR 23 2012 .DISCUSSION... DEEP UPPER LOW SLOWLY MOVING EAST ACROSS SW MO...COLD CORE CONVECTION JUST EXITING SW AR...BUT WITH MID LVL SPIRAL BANDS OF CLOUDS CIRCULATING BACK ACROSS AT LEAST NORTHERN CWA FOR NEXT SVRL HOURS. ONCE DRIER AIR COMPLETES WORKING ITS WAY ACROSS THE AREA TONIGHT...BROAD RIDGING SHOULD LOCK THESE CONDITIONS IN THRU THE WEEKEND...SO WILL KEEP SKIES MOSTLY CLEAR. WITH ONLY GRADUAL FLATTENING OF THIS RIDGE...AND LIGHT EAST WINDS BECMG SOUTH OVER THE NEXT FEW DAYS...VERY LITTLE DAY TO DAY CONTRAST IN TEMPS. DAYTIME HIGHS WILL CREEP BACK INTO THE MID TO UPPER 80S...WITH LOWS REMAINING MAINLY IN THE 50S...INTO EARLY NEXT WEEK. A STRONG SHORT WAVE HAS BEEN CONSISTENT PAST FEW MODELS ARRIVING IN ZONAL FLOW AROUND THURSDAY...WILL KEEP IN CHANCE TSTMS WITH PASSAGE OF THIS WAVE...AND PERHAPS A STRAY SHOWER OR TSTM IN DURG REMAINDER OF EXTENDED...MAINLY WITH DAYTIME HEATING./VII/. && .AVIATION... VFR CONDITIONS WILL CONTINUE THROUGH THE UPCOMING 12Z TAF PERIOD...ALTHOUGH CAN/T RULE OUT PATCHY FG/LIFR STRATUS DEVELOPING THIS MORNING ACROSS THE LOWER TOLEDO BEND COUNTRY OF WCNTRL LA...AS WELL AS THE SRN SECTIONS OF NCNTRL LA...ALONG/JUST AHEAD OF A WEAK COLD FRONT EXTENDING FROM NEAR A IAH...TO IER...TO MNE AND ELD LINE AS OF 08Z. THE LAST OF THE -SHRA AND ISOLATED -TSRA HAVE DISSIPATED...WITH 5-7KFT CIGS QUICKLY ERODING FROM THE SW ACROSS SW AR. THIS TREND WILL CONTINUE THROUGH 12Z ACROSS THE TXK/ELD TERMINALS...BUT AN EXTENSIVE BAND OF 15KFT CIGS WILL CONTINUE TO SPREAD E ACROSS EXTREME NE TX/SW AR N OF THE I-20 CORRIDOR...ALONG THE BASE OF THE COLD CORE UPPER LOW CENTERED OVER SE KS. THESE CIGS SHOULD THIN AND SCATTER OUT THIS AFTERNOON...WITH SKC EXPECTED ACROSS THESE AREAS BETWEEN 00-06Z SATURDAY. THE WEAK FRONTAL BOUNDARY WILL DRIFT A BIT FARTHER SE INTO SE TX/CNTRL AND NE LA BEFORE STALLING LATER TODAY...RESULTING IN WNW WINDS 5-10KTS. WINDS WILL DIMINISH TO LESS THAN 5KTS AFTER 00Z. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 78 51 83 56 84 / 10 0 0 0 0 MLU 77 50 82 53 82 / 10 0 0 0 0 DEQ 73 46 80 46 84 / 10 0 0 0 0 TXK 74 50 80 54 86 / 10 0 0 0 0 ELD 77 48 80 52 83 / 10 0 0 0 0 TYR 77 52 82 56 82 / 10 0 0 0 0 GGG 79 50 82 53 85 / 10 0 0 0 0 LFK 82 53 85 54 86 / 10 0 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. &&
Hazardous weather outlook, Mar 23, 5:48 AM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 548 AM CDT FRI MAR 23 2012 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-241100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 548 AM CDT FRI MAR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. VII
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 5:20 PM CDT | Areal Flood Warning | SHV | Natchitoches | 72 hr |
Nearby
River Flood Warnings in Louisiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.